About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 512383, 5 pages
http://dx.doi.org/10.1155/2013/512383
Research Article

Rotationally Symmetric Harmonic Diffeomorphisms between Surfaces

1Faculty of Mathematics & Computer Science, Hubei University, Wuhan 430062, China
2The School of Natural Sciences and Humanities, Shenzhen Graduate School, The Harbin Institute of Technology, Shenzhen 518055, China
3Department of Mathematics, Jinan University, Guangzhou 510632, China

Received 12 February 2013; Revised 22 April 2013; Accepted 22 April 2013

Academic Editor: Yuriy Rogovchenko

Copyright © 2013 Li Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Akutagawa, “Harmonic diffeomorphisms of the hyperbolic plane,” Transactions of the American Mathematical Society, vol. 342, no. 1, pp. 325–342, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Akutagawa and S. Nishikawa, “The Gauss map and spacelike surfaces with prescribed mean curvature in Minkowski 3-space,” The Tohoku Mathematical Journal, vol. 42, no. 1, pp. 67–82, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. K.-K. Au and T. Y.-H. Wan, “From local solutions to a global solution for the equation Δw=e2wΦ2e2w,” in Geometry and Global Analysis, pp. 427–430, Tohoku University, Sendai, Japan, 1993. View at MathSciNet
  4. T. K. K. Au, L.-F. Tam, and T. Y. H. Wan, “Hopf differentials and the images of harmonic maps,” Communications in Analysis and Geometry, vol. 10, no. 3, pp. 515–573, 2002. View at Zentralblatt MATH · View at MathSciNet
  5. T. K. K. Au and T. Y. H. Wan, “Images of harmonic maps with symmetry,” The Tohoku Mathematical Journal, vol. 57, no. 3, pp. 321–333, 2005. View at Zentralblatt MATH · View at MathSciNet
  6. Q. Chen and J. Eichhorn, “Harmonic diffeomorphisms between complete Riemann surfaces of negative curvature,” Asian Journal of Mathematics, vol. 13, no. 4, pp. 473–533, 2009. View at Zentralblatt MATH · View at MathSciNet
  7. L. F. Cheung and C. K. Law, “An initial value approach to rotationally symmetric harmonic maps,” Journal of Mathematical Analysis and Applications, vol. 289, no. 1, pp. 1–13, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. I. Choi and A. Treibergs, “New examples of harmonic diffeomorphisms of the hyperbolic plane onto itself,” Manuscripta Mathematica, vol. 62, no. 2, pp. 249–256, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. I. Choi and A. Treibergs, “Gauss maps of spacelike constant mean curvature hypersurfaces of Minkowski space,” Journal of Differential Geometry, vol. 32, no. 3, pp. 775–817, 1990. View at Zentralblatt MATH · View at MathSciNet
  10. P. Collin and H. Rosenberg, “Construction of harmonic diffeomorphisms and minimal graphs,” Annals of Mathematics, vol. 172, no. 3, pp. 1879–1906, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-M. Coron and F. Hélein, “Harmonic diffeomorphisms, minimizing harmonic maps and rotational symmetry,” Compositio Mathematica, vol. 69, no. 2, pp. 175–228, 1989. View at Zentralblatt MATH · View at MathSciNet
  12. J. A. Gálvez and H. Rosenberg, “Minimal surfaces and harmonic diffeomorphisms from the complex plane onto certain Hadamard surfaces,” American Journal of Mathematics, vol. 132, no. 5, pp. 1249–1273, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z.-C. Han, “Remarks on the geometric behavior of harmonic maps between surfaces,” in Elliptic and Parabolic Methods in Geometry, pp. 57–66, A K Peters, Wellesley, Mass, USA, 1996. View at Zentralblatt MATH · View at MathSciNet
  14. Z.-C. Han, L.-F. Tam, A. Treibergs, and T. Wan, “Harmonic maps from the complex plane into surfaces with nonpositive curvature,” Communications in Analysis and Geometry, vol. 3, no. 1-2, pp. 85–114, 1995. View at Zentralblatt MATH · View at MathSciNet
  15. F. Hélein, “Harmonic diffeomorphisms between Riemannian manifolds,” in Variational Methods, vol. 4 of Progress in Nonlinear Differential Equations and Their Applications, pp. 309–318, Birkhäuser, Boston, Mass, USA, 1990. View at Zentralblatt MATH · View at MathSciNet
  16. F. Hélein, “Harmonic diffeomorphisms with rotational symmetry,” Journal für die Reine und Angewandte Mathematik, vol. 414, pp. 45–49, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Heinz, “Uber die Lusungen der Minimalflachengleichung,” in Nachrichten Der Akademie Der Wissenschaften in Gottingen, Mathematisch-physikalische klasse, pp. 51–56, 1952, Mathematisch-physikalisch-chemische abteilung.
  18. J. Jost and R. Schoen, “On the existence of harmonic diffeomorphisms,” Inventiones Mathematicae, vol. 66, no. 2, pp. 353–359, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. Kalaj, “On harmonic diffeomorphisms of the unit disc onto a convex domain,” Complex Variables. Theory and Application, vol. 48, no. 2, pp. 175–187, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Li, L.-F. Tam, and J. Wang, “Harmonic diffeomorphisms between Hadamard manifolds,” Transactions of the American Mathematical Society, vol. 347, no. 9, pp. 3645–3658, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Lohkamp, “Harmonic diffeomorphisms and Teichmüller theory,” Manuscripta Mathematica, vol. 71, no. 4, pp. 339–360, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. V. Markovic, “Harmonic diffeomorphisms and conformal distortion of Riemann surfaces,” Communications in Analysis and Geometry, vol. 10, no. 4, pp. 847–876, 2002. View at Zentralblatt MATH · View at MathSciNet
  23. V. Markovic, “Harmonic diffeomorphisms of noncompact surfaces and Teichmüller spaces,” Journal of the London Mathematical Society, vol. 65, no. 1, pp. 103–114, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Ratto and M. Rigoli, “On the asymptotic behaviour of rotationally symmetric harmonic maps,” Journal of Differential Equations, vol. 101, no. 1, pp. 15–27, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. M. Schoen, “The role of harmonic mappings in rigidity and deformation problems,” in Complex Geometry, vol. 143 of Lecture Notes in Pure and Applied Mathematics, pp. 179–200, Dekker, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  26. Y. Shi, “On the construction of some new harmonic maps from m to m,” Acta Mathematica Sinica, vol. 17, no. 2, pp. 301–304, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Shi and L.-F. Tam, “Harmonic maps from n to m with symmetry,” Pacific Journal of Mathematics, vol. 202, no. 1, pp. 227–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. Tachikawa, “Rotationally symmetric harmonic maps from a ball into a warped product manifold,” Manuscripta Mathematica, vol. 53, no. 3, pp. 235–254, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. Tachikawa, “A nonexistence result for harmonic mappings from n into n,” Tokyo Journal of Mathematics, vol. 11, no. 2, pp. 311–316, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  30. L.-F. Tam and T. Y.-H. Wan, “Harmonic diffeomorphisms into Cartan-Hadamard surfaces with prescribed Hopf differentials,” Communications in Analysis and Geometry, vol. 2, no. 4, pp. 593–625, 1994. View at Zentralblatt MATH · View at MathSciNet
  31. L.-F. Tam and T. Y. H. Wan, “Quasi-conformal harmonic diffeomorphism and the universal Teichmüller space,” Journal of Differential Geometry, vol. 42, no. 2, pp. 368–410, 1995. View at Zentralblatt MATH · View at MathSciNet
  32. T. Y.-H. Wan, “Constant mean curvature surface, harmonic maps, and universal Teichmüller space,” Journal of Differential Geometry, vol. 35, no. 3, pp. 643–657, 1992. View at Zentralblatt MATH · View at MathSciNet
  33. T. Y. H. Wan, “Review on harmonic diffeomorphisms between complete noncompact surfaces,” in Surveys in Geometric Analysis and Relativity, vol. 20 of Advanced Lectures in Mathematics, pp. 509–516, International Press, Somerville, Mass, USA, 2011. View at MathSciNet
  34. D. Wu, “Harmonic diffeomorphisms between complete surfaces,” Annals of Global Analysis and Geometry, vol. 15, no. 2, pp. 133–139, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet